Alert archive / Indiana / Flash Flood Warnings in 2023
Flash Flood Warning 1, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at Jul 28, 2023, 10:06 PM EDT for 6 counties in Indiana. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2023, 10:06 PM EDT (02:06 UTC)
- Expired
- Jul 29, 2023, 4:00 AM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Miami County, IN, Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 60 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:55 PM EDT | FLASH FLOOD | 1 Wnw Rochester, IN | Up to 6 inches water flowing across road on East 9th Street near railroad crossing. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.1 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3041 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.2
The text
As transmitted.
033
WGUS53 KIWX 290206
FFWIWX
INC049-085-099-103-131-149-290600-
/O.NEW.KIWX.FF.W.0001.230729T0206Z-230729T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
1006 PM EDT Fri Jul 28 2023
The National Weather Service in Northern Indiana has issued a
* Flash Flood Warning for...
Fulton IN County in north central Indiana...
Southwestern Kosciusko County in north central Indiana...
Southern Marshall County in north central Indiana...
Northwestern Miami County in north central Indiana...
Northeastern Pulaski County in northwestern Indiana...
Southeastern Starke County in northwestern Indiana...
* Until 200 AM EDT /100 AM CDT/.
* At 1006 PM EDT /906 PM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 1.5 and 2.5
inches of rain have fallen. Additional rainfall amounts of 1.5 to
2.5 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rochester, Knox, Argos, Culver, Akron, Mentone, Mexico, Walnut,
Tippecanoe, Oak Grove, Kewanna, Erie, Denver, Fulton, Monterey,
Macy, Burket, Tiosa, Leiters Ford and Lake Manitou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4128 8679 4134 8656 4124 8613 4122 8594
4080 8594 4080 8617 4091 8617 4095 8646
FLASH FLOOD...RADAR INDICATED
$$
PBM1 follow-up statement
313
WGUS53 KIWX 290550
FFWIWX
INC049-085-099-103-131-149-290800-
/O.EXT.KIWX.FF.W.0001.000000T0000Z-230729T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
150 AM EDT Sat Jul 29 2023
The National Weather Service in Northern Indiana has extended the
* Flash Flood Warning for...
Fulton IN County in north central Indiana...
Southwestern Kosciusko County in north central Indiana...
Southern Marshall County in north central Indiana...
Northwestern Miami County in north central Indiana...
Northeastern Pulaski County in northwestern Indiana...
Southeastern Starke County in northwestern Indiana...
* Until 400 AM EDT /300 AM CDT/.
* At 150 AM EDT /1250 AM CDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Between 1.5 and 4
inches of rain have fallen. The expected rainfall rate is 1 to 2
inches in 1 hour. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Rochester, Knox, Argos, Culver, Akron, Mentone, Mexico, Walnut,
Tippecanoe, Oak Grove, Kewanna, Erie, Denver, Fulton, Monterey,
Macy, Burket, Tiosa, Leiters Ford and Lake Manitou.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4128 8679 4134 8656 4124 8613 4122 8594
4080 8594 4080 8617 4091 8617 4095 8646
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
PBMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 28, 7:01 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jul 28, 7:01 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
701 PM EDT Fri Jul 28 2023
.SYNOPSIS...
Issued at 200 PM EDT Fri Jul 28 2023
Scattered showers and thunderstorms, some strong to severe, will
redevelop late this afternoon and evening in the vicinity of an
outflow boundary near the US 30 corridor. Additional widespread
showers and thunderstorms are expected overnight, some with locally
heavy rain and damaging winds possible.
Drier and cooler weather will overspread the area this weekend.
&&
.SHORT TERM...(This afternoon and Tonight)
Issued at 200 PM EDT Fri Jul 28 2023
Cloud debris from morning MCS slow to decay this morning but
accelerating this aftn as MCV progresses into wrn OH. Sfc temps have
naturally been slow to respond but aftn insolation/mixing will yield
rapid rebound with low 90s southwest to tempered upper 80s
northeast. Will drop prior heat advisory east and north yet retain
southwest for this evening.
Otherwise primary question remains with convective redevelopment
late day and especially overnight. 17Z sfc analysis shows well
demarcated outflow boundary extending from cntrl IL into srn IN
before bucking back north as a warm front through IA. Expect wrn
flank of outflow will mix north through evening while ern flank
moves little with potential redevelopment invof the US30 corridor
late this aftn with noted pocket of aggravated cu over ne IL earlier.
Nevertheless northeast IA through nrn IL vcnty appears most
susceptible for vigorous storm development by evening with rapid
upscale growth/organization ese along sharp low level theta-e ridge
tonight. 12Z guidance as a whole looks too far north with track of
this expected MCS with a swd tilt favored which would steer it
directly through cntr of the CWA mid to late evening with a
commensurate heavy rain/damaging wind risk esp wrn half. Secondary
MCS likely to evolve up across srn MN/wrn WI ewd of stout shortwave
disturbance advancing east out of ND and track se late tonight,
tracking through at least nrn CWA. Expected separation of these two
systems would mitigate a certain flood potential yet there could be
some overlap north of US30 which bears close scrutiny once lead
system shows its hand later this evening.
Will defer any possible flood watch to the next shift as 12Z guidance
spread lends no confidence to the above scenario.
&&
.LONG TERM...(Saturday through Thursday)
Issued at 200 PM EDT Fri Jul 28 2023
A few showers possible within swd progressing cold front Sat morning
into early aftn southeast otherwise notable drying and cooler temps
follow through mid week as high pressure builds in across the Great
Lakes.
&&
.AVIATION...(For the 00Z TAFS through 00Z Saturday Evening)
Issued at 700 PM EDT Fri Jul 28 2023
Convective development along quasi-stationary surface boundary
ongoing out to the west in NE IA/SW WI and expected to continue to
increase in coverage and expand eastward to begin this TAF cycle.
Will begin KSBN with VCSH then prevailing/tempo in the 02-06Z
timeframe. Upstream obs have been predominately VFR ceilings in
the vicinity of these storms with MVFR visibilities for sites
directly impacted by heavy rain. Will follow similar trend with
KFWA with a 04-08Z window. May still have a VCSH lingering in
early morning hours Saturday then quiet remainder of the period
with a NW flow.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT this evening for INZ013-015-020-022-
023.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SYNOPSIS...T
SHORT TERM...T
LONG TERM...T
AVIATION...JAL
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Jul 28, 3:27 PM EDT, 6 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 327 PM EDT Fri Jul 28 2023 INZ005>009-012-014-017-018-024>027-032>034-103-104-116-203-204-216- MIZ078>081-177-277-OHZ001-002-004-005-015-016-024-025-290900- Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-Marshall-Whitley- Allen IN-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay- Northern La Porte-Eastern St. Joseph IN-Northern Kosciusko- Southern La Porte-Western St. Joseph IN-Southern Kosciusko-Cass MI- St. Joseph MI-Branch-Hillsdale-Northern Berrien-Southern Berrien- Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 327 PM EDT Fri Jul 28 2023 /227 PM CDT Fri Jul 28 2023/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms are expected to redevelop late this afternoon and become numerous by late evening with a threat for damaging winds and perhaps some isolated hail early this evening west of I-69. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be need later this evening. INZ013-015-020-022-023-290900- Pulaski-Fulton IN-White-Cass IN-Miami- 327 PM EDT Fri Jul 28 2023 ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Indiana. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. A Heat Advisory is in effect until midnight EDT or 11 PM CDT tonight. The combination of hot temperatures and high humidity will combine to create heat indices from 100 to 105 degrees. For full details listen to NOAA Weather Radio or visit online at weather.gov/IWX for more information. Thunderstorms are expected to redevelop late this afternoon and become numerous by late evening with a threat for damaging winds and perhaps some isolated hail early this evening west of I-69. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ043-046-290900- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 327 PM EDT Fri Jul 28 2023 This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. Thunderstorms are likely overnight with a risk for wind gusts in excess of 50 knots. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time.
In the hours before
Special weather statement, Jul 28, 9:30 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Northern Indiana
930 PM EDT Fri Jul 28 2023
INZ116-290200-
Northern Kosciusko IN-
930 PM EDT Fri Jul 28 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN KOSCIUSKO COUNTY
THROUGH 1000 PM EDT...
At 930 PM EDT, Doppler radar was tracking a strong thunderstorm near
Warsaw, moving east at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4138 8565 4128 8565 4126 8583 4127 8587
4126 8598 4136 8601 4144 8582 4144 8568
TIME...MOT...LOC 0130Z 264DEG 20KT 4130 8591
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
FISHERSpecial weather statement, Jul 28, 9:32 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Northern Indiana
932 PM EDT Fri Jul 28 2023
INZ012>015-290215-
Marshall IN-Fulton IN-Starke IN-Pulaski IN-
932 PM EDT Fri Jul 28 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FULTON...
NORTHEASTERN PULASKI...SOUTHEASTERN STARKE AND SOUTHWESTERN MARSHALL
COUNTIES THROUGH 1015 PM EDT/915 PM CDT/...
At 931 PM EDT/831 PM CDT/, Doppler radar was tracking a strong
thunderstorm over North Judson, or 8 miles southwest of Knox, moving
east at 20 mph. An additional strong storm was located over Bass
Lake, also moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4113 8679 4127 8682 4138 8637 4112 8630
TIME...MOT...LOC 0131Z 264DEG 19KT 4122 8675
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
FISHERSpecial weather statement, Jul 28, 9:39 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
939 PM EDT Fri Jul 28 2023
INZ027-290215-
Adams IN-
939 PM EDT Fri Jul 28 2023
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ADAMS COUNTY THROUGH
1015 PM EDT...
At 939 PM EDT, Doppler radar was tracking a strong thunderstorm near
Monroe, or near Decatur, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4076 8507 4081 8507 4092 8482 4083 8480
4074 8480 4070 8505
TIME...MOT...LOC 0139Z 244DEG 10KT 4079 8499
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MARSILISpecial weather statement, Jul 28, 9:49 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Northern Indiana
949 PM EDT Fri Jul 28 2023
OHZ016-024-025-290215-
Allen OH-Putnam OH-Van Wert OH-
949 PM EDT Fri Jul 28 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN PUTNAM...
NORTHEASTERN VAN WERT AND WEST CENTRAL ALLEN COUNTIES THROUGH 1015 PM
EDT...
At 949 PM EDT, Doppler radar was tracking a strong thunderstorm near
Van Wert, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4076 8456 4094 8457 4101 8425 4080 8413
TIME...MOT...LOC 0149Z 268DEG 25KT 4086 8447
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MARSILISpecial weather statement, Jul 28, 10:05 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Northern Indiana
1005 PM EDT Fri Jul 28 2023
INZ015-023-024-290230-
Miami IN-Wabash IN-Fulton IN-
1005 PM EDT Fri Jul 28 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WABASH...
SOUTHEASTERN FULTON AND NORTHWESTERN MIAMI COUNTIES THROUGH 1030 PM
EDT...
At 1004 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Akron, or 8 miles southeast of Rochester, moving
eastsoutheast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4087 8617 4091 8617 4091 8620 4104 8615
4098 8571 4076 8584
TIME...MOT...LOC 0204Z 285DEG 21KT 4095 8612
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
FISHERSpecial weather statement, Jul 28, 10:06 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1006 PM EDT Fri Jul 28 2023
INZ018-027-OHZ024-290245-
Adams IN-Allen IN-Van Wert OH-
1006 PM EDT Fri Jul 28 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ALLEN...
NORTHEASTERN ADAMS AND NORTHWESTERN VAN WERT COUNTIES THROUGH 1045 PM
EDT...
At 1005 PM EDT, Doppler radar was tracking a strong thunderstorm near
Monroeville, or 8 miles southeast of New Haven, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4091 8501 4100 8502 4099 8480 4099 8470
4089 8472
TIME...MOT...LOC 0205Z 275DEG 11KT 4096 8494
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MARSILIThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:35 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Miami | 40 min |
| Jul 28, 8:42 PM EDT | Special Weather Statement | IWX | Adams | 48 min |
| Jul 28, 8:54 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Miami | 51 min |
| Jul 28, 9:01 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 44 min |
| Jul 28, 9:23 PM EDT | Severe Thunderstorm Warning | IWX | Miami, Wabash | 37 min |
| Jul 28, 9:30 PM EDT | Special Weather Statement | IWX | Kosciusko | 30 min |
| Jul 28, 9:32 PM EDT | Special Weather Statement | IWX | Starke | 43 min |
| Jul 28, 9:39 PM EDT | Special Weather Statement | IWX | Adams | 36 min |
| Jul 28, 9:43 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Miami, Pulaski | 29 min |
| Jul 28, 9:47 PM EDT | Areal Flood Advisory | IWX | Fulton, Kosciusko, Marshall, Miami, Pulaski, Starke | 3 hr |
| Jul 28, 10:03 PM EDT | Areal Flood Advisory | IWX | Adams, Wells | 3 hr |
| Jul 28, 10:05 PM EDT | Special Weather Statement | IWX | Wabash | 25 min |
| Jul 28, 10:06 PM EDT | Special Weather Statement | IWX | Adams | 39 min |
| Jul 28, 10:25 PM EDT | Special Weather Statement | IWX | Huntington, Wabash | 35 min |
| Jul 28, 10:36 PM EDT | Special Weather Statement | IWX | Noble | 39 min |
| Jul 28, 10:49 PM EDT | Special Weather Statement | IWX | Marshall | 41 min |
| Jul 28, 10:57 PM EDT | Special Weather Statement | IWX | LaPorte | 48 min |
| Jul 28, 11:02 PM EDT | Special Weather Statement | IWX | Wabash | 28 min |
| Jul 28, 11:06 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 39 min |
| Jul 28, 11:25 PM EDT | Special Weather Statement | IWX | DeKalb | 50 min |
| Jul 28, 11:31 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 46 min |
| Jul 28, 11:45 PM EDT | Severe Thunderstorm Warning | IWX | Saint Joseph | 45 min |
| Jul 28, 11:49 PM EDT | Special Weather Statement | IWX | Kosciusko | 41 min |
| Jul 28, 11:59 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 23 min |
| Jul 29, 12:19 AM EDT | Special Weather Statement | IWX | Noble | 56 min |
| Jul 29, 12:32 AM EDT | Special Marine Warning | IWX | 88 min | |
| Jul 29, 12:49 AM EDT | Special Weather Statement | IWX | Elkhart | 56 min |
| Jul 29, 12:54 AM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 66 min |
| Jul 29, 12:55 AM EDT | Flash Flood Warning | IWX | Saint Joseph | 4 hr |
| Jul 29, 1:15 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, LaPorte, Marshall, Pulaski, Starke and 1 more | 60 min |
| Jul 29, 1:26 AM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, Marshall, Saint Joseph | 52 min |
| Jul 29, 1:35 AM EDT | Severe Thunderstorm Warning | IWX | Cass, White | 40 min |
| Jul 29, 1:44 AM EDT | Flash Flood Warning | IWX | LaPorte | 3 hr |
| Jul 29, 1:51 AM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Kosciusko, Miami, Wabash | 43 min |
| Jul 29, 2:03 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, LaGrange, Noble, Steuben, Whitley | 42 min |
| Jul 29, 2:09 AM EDT | Severe Thunderstorm Warning | IWX | Allen, Huntington, Kosciusko, Wabash, Wells, Whitley | 66 min |
| Jul 29, 2:14 AM EDT | Special Weather Statement | IWX | Blackford, Grant, Miami | 31 min |
| Jul 29, 2:25 AM EDT | Flash Flood Warning | IWX | Elkhart, Saint Joseph | 3 hr |
| Jul 29, 2:27 AM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Miami, Wabash, Wells | 48 min |
| Jul 29, 2:38 AM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Steuben | 52 min |
| Jul 29, 2:47 AM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 43 min |
| Jul 29, 3:10 AM EDT | Special Weather Statement | IWX | Jay | 65 min |
| Jul 29, 9:53 AM EDT | Beach Hazards Statement | IWX | LaPorte | 10 hr |
| Jul 29, 9:53 AM EDT | Small Craft Advisory | IWX | 10 hr |
Nearby
Flash Flood Warnings in Indiana, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.